# SDR UHLA2014110600758

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 26,090 hours, 15,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR NOT ABLE TO ARM.  R & R GIRT BAR IAW AMM 52-11-41. OPS CHECK NORMAL.
